| Catalog Number |
00489405030 |
| Medical Device Problem Codes |
Break (1069); Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Codes |
Osteopenia/ Osteoporosis (2651); Aseptic loosening (4883)
| Date of Event |
07/31/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient underwent a hip revision approximately 3 months post implantation due to implant breakage and loosening.It was noted that the patient has very poor bone quality.It was reported that no further information could be provided.
Additional Manufacturer Narrative
(b)(4).D10: tmars cage 56-60 x 48 rt, item: 00712505648, lot: 3215242.56mm cup size revision shell item: 00700005620, lot: 66134272.G7 neutral e1 liner 36mm d item: 010000856, lot: 7554391.G2: australia.The customer has indicated that the product was discarded and will not be returned to zimmer biomet for investigation.Once the investigation has been completed, a supplemental mdr will be submitted.
Event or Problem Description
No additional information available for the reported event.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: d4; g3; h2; h3; h6.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record identified no deviations or anomalies during manufacturing related to the reported event.Review of complaint history found no additional related issues for this item and the reported part and lot combination.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor trends.